Connectivity components of normally solvable elliptic systems on the plane
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 728-731
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a5,
author = {V. B. Lidskii and P. A. Frolov},
title = {Connectivity components of normally solvable elliptic systems on the plane},
journal = {Doklady Akademii Nauk},
pages = {728--731},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a5/}
}
V. B. Lidskii; P. A. Frolov. Connectivity components of normally solvable elliptic systems on the plane. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 728-731. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a5/